On the “weak” keys of Diffie–Hellman problems in a field $F_{p^m}$
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 10 (2007), pp. 182-187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2007_10_a9,
author = {D. V. Matyukhin},
title = {On the {\textquotedblleft}weak{\textquotedblright} keys of {Diffie{\textendash}Hellman} problems in a field~$F_{p^m}$},
journal = {Trudy po diskretnoj matematike},
pages = {182--187},
year = {2007},
volume = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2007_10_a9/}
}
D. V. Matyukhin. On the “weak” keys of Diffie–Hellman problems in a field $F_{p^m}$. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 10 (2007), pp. 182-187. http://geodesic.mathdoc.fr/item/TDM_2007_10_a9/